Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 29, NWS Jackson, KY

May 2, 2007Fleming County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at May 2, 2007, 5:05 PM EDT for Fleming County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 2, 2007, 5:05 PM EDT (21:05 UTC)
Expired
May 2, 2007, 5:30 PM EDT
In force
25 min
Issued by
NWS Jackson, KY
Area
Counties, with a storm outline in the text

County Fleming County, KY

The radar

The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 2, 5:28 PM EDTHAIL 0.881 W Hillsboro, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KJKL 022105
SVRJKL
KYC069-022130-
/O.NEW.KJKL.SV.W.0029.070502T2105Z-070502T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
505 PM EDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FLEMING COUNTY IN EAST CENTRAL KENTUCKY

* UNTIL 530 PM EDT

* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR TILTON...OR 6 MILES SOUTH OF FLEMINGSBURG...
  AND MOVING SOUTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  POPLAR PLAINS...HILLSBORO...GODDARD...GRANGE CITY...RINGOS MILLS...
  PLUMMERS LANDING AND MUSES MILLS

IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 3845 8380 3830 8386 3829 8378 3826 8369
      3819 8364 3835 8349

$$

PELTON
1 follow-up statement
000 
WWUS53 KJKL 022132
SVSJKL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
531 PM EDT WED MAY 2 2007

KYC069-022141-
/O.EXP.KJKL.SV.W.0029.000000T0000Z-070502T2130Z/
FLEMING KY-
531 PM EDT WED MAY 2 2007

...THE SEVERE THUNDERSTORM WARNING FOR FLEMING COUNTY EXPIRED AT 530
PM EDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE STORM WAS 
WEAKENED BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO 
EXPIRE. LOCALLY HEAVY RAIN AND PEA SIZE HAIL WILL BE POSSIBLE 
THROUGH 6 PM EDT AS THIS STORM MOVES THROUGH SOUTHEASTERN SECTIONS 
OF THE COUNTY.

LAT...LON 3845 8380 3830 8386 3829 8378 3826 8369
      3819 8364 3835 8349

$$

PELTON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:53 PM EDT, 12 minutes earlier.

Area forecast discussion, May 2, 4:53 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
453 PM EDT WED MAY 2 2007

.SHORT TERM.../TONIGHT THROUGH SATURDAY/...UPDATED

BOUNDARY CURRENTLY LIES ACROSS THE NORTHERN CWA. SCATTERED SHOWERS
AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE CWA. THEY HAVE GENERALLY
BEEN SLOW MOVING AND DROPPED LOCALLY HEAVY RAIN. AT MID LEVELS...A
BLOCKING PATTERN IS IN PLACE WITH A RIDGE OF HIGH PRESSURE EXTENDING
FROM THE SOUTHEASTERN STATES INTO THE NORTHERN MS VALLEY AND TROUGHS
OVER THE WESTERN US AND ANOTHER OVER THE NORTHEASTERN US AND ADJACENT
MARITIME PROVINCES. MID LEVEL CLOSED LOW WAS NEARLY STATIONARY OVER
MO...WITH ANOTHER CLOSED LOW OVER NM.

THROUGH THE PERIOD...THE LOW NOW OVER MO WILL FILL AS IT TRIES TO GO
OVER THE RIDGE...WITH THE CURRENT NM LOW TRACKING TO THE MS RIVER
VALLEY BY 0Z SAT AND THEN INTO THE TN VALLEY/SOUTHERN APPALACHIANS BY
THE END OF THE PERIOD. THE FRONT WILL SETTLE INTO THE SOUTHERN HALF
OF THE CWA AND REMAIN CLOSE TO THAT LOCATION INTO SATURDAY.

THIS EVENING THROUGH THURSDAY..CONVECTION IS LARGELY DIURNALLY DRIVEN SO
EXPECT COVERAGE TO DECREASE DURING THE EVENING HOURS. HOWEVER...CELLS
WILL REMAIN SLOW MOVING AND COULD DROP LOCALLY HEAVY RAIN. TWO INCHES
COULD FALL LOCALLY IN ANY AREAS THAT EXPERIENCE MULTIPLE
THUNDERSTORMS. GFS AND WRF ARE IN GENERAL AGREEMENT IN TRACKING A
LEAD SW/V INTO THE OH VALLEY LATER TONIGHT AND EARLY ON THURSDAY.
THIS SHOULD LEAD TO CONVECTIVE DEVELOPMENT LATER TONIGHT...WITH A SFC
WAVE(S) DEVELOPING ALONG THE FRONT AND CONVECTION WORKING EAST ALONG
THE BOUNDARY ON THURSDAY. SOME LOCALLY HEAVY RAIN COULD FALL DURING
THIS TIME FRAME. CLOUDS AND PRECIP WILL HOLD TEMPS DOWN TO NEAR
NORMAL LEVEL THROUGH THE PERIOD. FORECAST SOUNDINGS ARE NEARLY MOIST
ADIABATIC WITH PW/S NEARLY 1.3 TO 1.5 INCHES OR ABOUT 175 TO 200
PERCENT OF NORMAL.

THURSDAY NIGHT INTO FRIDAY NIGHT...ADDITIONAL WAVES OF LOW PRESSURE
WILL MOVE EAST ALONG THE BOUNDARY ON THU NIGHT INTO FRI MORNING WITH
PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS. AS THE NOW CLOSED LOW
OVER NM APPROACHES AS AN OPEN WAVE LATE FRIDAY...MORE ORGANIZED
SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE. THE REGION WILL BE
POSITIONED JUST TO THE WEST OF THE RIDGE AXIS AND STORMS SHOULD MOVE
NEARLY PARALLEL TO THE BOUNDARY...BOTH ARE FAVORABLE SO LOCALLY HEAVY
RAIN WILL FALL WHERE ANY TRAINING OF CELLS OCCURS...ESPECIALLY SINCE
PW/S ARE EXPECTED TO REMAIN HIGH THROUGH THIS PERIOD AS WELL.

IT IS STILL NOT CLEAR WHERE OR WHEN THERE IS A SIGNIFICANT THREAT
OVER THE NEXT FEW DAYS...AND CONFIDENCE IS NOT HIGH ENOUGH TO WARRANT
A WATCH AT THIS TIME. INITIALLY IT IS MORE OF AN ISOLATED FLASH FLOOD
THREAT AS IT HAS BEEN 5 TO 6 DAYS SINCE MANY AREAS EXPERIENCED
SIGNIFICANT RAINFALL. THE THREAT COULD INCREASE OR BECOME MORE
CERTAIN AS WHICH AREAS ARE MOST THREATENED...ONCE RAIN FALLS OVER MORE
OF THE AREA AND TIMING OF WAVES BECOMES MORE CERTAIN. HAVE CONTINUED
THE SPECIAL WEATHER STATEMENT ATTM AND HIGHLIGHTED IN THE HWO.

.LONG TERM.../SATURDAY NIGHT THROUGH WEDNESDAY/...UPDATED

OVERALL...MODELS ARE IN FAIR AGREEMENT. STRONG RIDGING BUILDS INTO
THE EASTERN CONUS AND WILL EFFECTIVELY END ANY CHANCE OF PRECIP
THROUGH MUCH OF THE EXTENDED PERIOD. SYSTEM OVER THE PLAINS BEGINS
TO TAKE AIM AT OUR AREA AT THE VERY END OF THE EXTENDED. HOWEVER...
TENDENCY WAS TO HOLD OFF AN EXTRA 24 HOURS OR SO WITH HIGHER POPS AS
SUGGESTED BY THE SLOWER SOLUTIONS ADVERTISED IN LATEST MODEL RUNS.
EXPECTATIONS ARE THAT WEDNESDAY WILL BE DRY WITH UPPER LEVEL RIDGING
PROVIDING A GOOD CAP TO CONVECTION. BUT WOUND UP CARRYING A SLIGHT
POP INTO WEDNESDAY AS FCST SOUNDINGS SUGGEST ENOUGH SFC INSTABILITY
WILL BE IN PLACE THAT AN ISOLD THUNDERSTORM OR TWO COULD NOT BE
RULED OUT. WITH SOUTHERLY GRADIENT WINDS PICKING UP LATE IN THE
PERIOD...PREFERRED MUCH WARMER TEMPS THAN MEX MOS GUIDANCE WHICH
APPEAR TO BE COMING IN WAY TOO COOL. ALSO...THIS HAS BEEN AN OBVIOUS
TREND FOR THE SPRING SEASON THUS FAR.
&&

.AVIATION.../18Z TO 18Z/

A COLD FRONT WILL DROP SOUTH INTO THE AREA TODAY AND THEN STALL.
SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG AND JUST
AHEAD OF THE BOUNDARY. FRONT IS EXPECTED TO SINK SLOWLY SOUTHWARD
THROUGH THE AFTERNOON BEFORE STALLING OUT. THUS SHOWER ACTIVITY
SHOULD AFFECT MORE NORTHERN TERMINALS FIRST. TRIED TO TIME AN AREA OF
SHOWERS AND THUNDERSTORMS INTO THE KJKL AREA AROUND 18Z. JKL ASOS OBS
CURRENTLY PICKING UP LIGHTNING TO THE WEST. OTHERWISE...CONTINUED TO
USE A BLANKET VCTS TO COVER TSRA WHICH COULD OCCUR AT JUST ABOUT ANY
TIME FROM LATE AFTERNOON ON. IFR VISIBILITY WILL BE POSSIBLE IN THE
STRONGEST STORMS...BUT PREVAILING VFR CONDITIONS WILL BE MORE OF THE
RULE. DID TEMPO MVFR VISBIES WITH SHRA ACTIVITY...THEN AGAIN
OVERNIGHT WITH SOME FOG DEVELOPING AS A RESULT OF AFTERNOON AND EARLY
EVENING SHOWER ACTIVITY.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...JP
LONG TERM...RAY
AVIATION...RAY
Hazardous weather outlook, May 2, 4:17 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
417 PM EDT WED MAY 2 2007

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-031200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
417 PM EDT WED MAY 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

THERE IS A POTENTIAL FOR THUNDERSTORMS TONIGHT. LOCALLY HEAVY
RAINFALL WILL BE POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS MOVE
REPEATEDLY OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A POTENTIAL FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY.
THERE IS ALSO A POSSIBILITY THAT LOCALLY HEAVY RAINFALL COULD LEAD
TO ISOLATED FLASH FLOODING PROBLEMS THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF HEAVY RAIN OR FLOODING.

JP

In the hours before

Special weather statement, May 2, 2:42 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
242 PM EDT WED MAY 2 2007

KYZ079-021915-
PULASKI-
242 PM EDT WED MAY 2 2007

...A STRONG THUNDERSTORM TO AFFECT NORTH CENTRAL PULASKI COUNTY
THROUGH 315 PM EDT WEDNESDAY AFTERNOON...

AT 242 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PULASKI...
MOVING EAST AT 25 MPH.

THIS STORM WILL BE NEAR WOODSTOCK AROUND 250 PM EDT.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

RAY
Special weather statement, May 2, 3:10 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
310 PM EDT WED MAY 2 2007

KYZ120-021945-
PIKE-
310 PM EDT WED MAY 2 2007

...A STRONG THUNDERSTORM TO AFFECT WEST CENTRAL PIKE COUNTY THROUGH
345 PM EDT WEDNESDAY AFTERNOON...

AT 310 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
VIRGIE...MOVING EAST AT 20 MPH.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

RAY
Special weather statement, May 2, 3:27 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
327 PM EDT WED MAY 2 2007

KYZ119-021945-
MARTIN-
327 PM EDT WED MAY 2 2007

...A STRONG THUNDERSTORM AFFECTING NORTHERN MARTIN COUNTY THROUGH
345 PM EDT WEDNESDAY AFTERNOON...

AT 327 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER INEZ...MOVING
EAST AT 15 MPH.

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN
ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND SMALL HAIL IN THESE AREAS.

THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS.
MOTORISTS ARE URGED TO DRIVE CAREFULLY.

RAY
Special weather statement, May 2, 4:15 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
415 PM EDT WED MAY 2 2007

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-030500-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING...
OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG...
MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO...
WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...
PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON...
HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG...
INEZ...PIKEVILLE
415 PM EDT WED MAY 2 2007

...LOCALLY HEAVY RAINFALL POSSIBLE THIS EVENING THROUGH FRIDAY...

A FRONT WILL REMAIN NEARLY STATIONARY ACROSS EASTERN KENTUCKY THROUGH
FRIDAY. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP OVER THE AREA DURING THIS TIME.

LIGHT WINDS ALOFT WILL RESULT IN SLOW MOVEMENT OF SHOWERS AND
STORMS...AND MULTIPLE ROUNDS OF SHOWERS AND STORMS COULD TRACK OVER
THE SAME LOCATIONS. THIS WOULD RESULT IN LOCALLY HEAVY RAINFALL...AND
A POTENTIAL FOR FLOODING. HOWEVER...AT THIS TIME...THERE IS LOW
CONFIDENCE IN WHEN OR WHERE THIS MIGHT OCCUR.

PERSONS IN EASTERN KENTUCKY SHOULD MONITOR LATER FORECASTS FOR
FURTHER UPDATES. IF THE THREAT FOR FLOODING RAINS INCREASES...A FLASH
FLOOD WATCH MAY NEED TO BE ISSUED. STAY TUNED TO NOAA WEATHER
RADIO...LOCAL RADIO AND TELEVISION MEDIA FOR FURTHER DETAILS OR
UPDATES. FOR MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT
WEATHER.GOV/JACKSONKY.

JP
Special weather statement, May 2, 4:56 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
456 PM EDT WED MAY 2 2007

KYZ044-022130-
FLEMING-
456 PM EDT WED MAY 2 2007

...A STRONG THUNDERSTORM TO AFFECT FLEMING COUNTY THROUGH 530 PM EDT
WEDNESDAY AFTERNOON...

AT 456 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PECKS RIDGE...
MOVING SOUTHEAST AT 20 MPH.

THIS STORM WILL BE NEAR POPLAR PLAINS AROUND 510 PM EDT...WALLINGFORD
AROUND 515 PM EDT...HILLSBORO AROUND 520 PM EDT...RINGOS MILLS AROUND
525 PM EDT...

RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP
TO TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT
LIGHTNING AND PEA SIZED HAIL IN THESE AREAS.

DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS
THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR
THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD.

PELTON

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 3:06 PM EDTFlash Flood WarningJKLPike3 hr
May 2, 5:17 PM EDTFlash Flood WarningJKLClay, Laurel4 hr
May 2, 5:26 PM EDTFlash Flood WarningJKLFleming4 hr
May 2, 5:48 PM EDTSevere Thunderstorm WarningJKLMenifee27 min
May 2, 5:56 PM EDTFlash Flood WarningJKLBell, Harlan4 hr
May 2, 6:08 PM EDTSevere Thunderstorm WarningJKLMorgan, Wolfe37 min
May 2, 6:38 PM EDTSevere Thunderstorm WarningJKLMagoffin36 min
May 2, 6:57 PM EDTFlash Flood WarningJKLMagoffin4 hr
May 2, 6:57 PM EDTFlash Flood WarningJKLMagoffin33 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.